Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On topological methods in homological algebra


Authors: David A. Edwards and Harold M. Hastings
Journal: Proc. Amer. Math. Soc. 59 (1976), 389-393
MSC: Primary 18G25; Secondary 55J99
MathSciNet review: 0424906
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an appropriate extension of the concept of ``tower of surjections'' to arbitrary inverse systems. We introduce a natural closed model structure (in the sense of D. Quillen) on the category of pro-(Simplicial Abelian Groups) and interpret our condition as the definition of fibrant object.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18G25, 55J99

Retrieve articles in all journals with MSC: 18G25, 55J99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0424906-9
PII: S 0002-9939(1976)0424906-9
Keywords: Pro-(abelian groups), pro-homotopy, limit, $ {\lim ^s}$, closed model category
Article copyright: © Copyright 1976 American Mathematical Society